# SDR REXA2022082100679

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035116005
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT BAGGAGE BAY DOOR SILL CORRODED BETWEEN FS 1000 AND FS1047 AT STRG17L  AFT BAGGAGE BAY DOOR SILL CORRODED BETWEEN FS 1000 AND FS1047 AT STRG17L. REMOVED CORROSION ON AFT BAGGAGE BAY DOOR SILL BETWEEN FS1000 AND FS1047 AT STRG17L IAW CRJ900 SRM 53-61-23-201-001-A01 REMOVED 55EA SOLID RIVETS AND 15EA NUTPLATES ON AFT BAGGAGE BAY DOOR SILL BETWEEN FS1000 AT FS1047 AT STGR 17L IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 53-61-23-201-001-A01. INSTALLED 51EA SOLID RIVETS AND 15EA NUTPLATES ON AFT BAGGAGE BAY DOOR SILL BETWEEN FS1000 AT FS1047 AT STGR 17L IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 53-61-23-201-001-A01. REQUIRE NDT (UT) FOR EVALS REMAINING THICKNESS. PERFORMED U.T. THICKNESS ON DOOR SILL, S17L FS1000-FS1047 REWORK AREAS IAW CRJ 900 NDTM PART 1 51-20-004-270-A01 REV 36 DATED 02/08/2022. FOUND LOWEST REMAINING THICKNESS TO BE .059"" OR GREATER. MEASUREMENTS RECORDED ON THE PART. UT MEASUREMENTS REQUIRE EVALUATION. EVALUATED AFT BAGGAGE BAY DOOR SILL BETWEEN FS 1000 AND FS1047 AT STRG17L, ORIGINAL THICKNESS 0.063, MATERIAL REMOVED 0.004, REMAINING THICKNESS 0.059, FOUND TO BE WITHIN LIMITS IAW CRJ900 SRM 53-61-23-201-001-A01. REQUIRE NDT FOR CHECK CRACK FREE IAW CRJ900 SRM 53-61-23-201-001-A01, 6. B. (3). PERFORMED H.F.E.C. ON DOOR SILL, S17L FS1000-FS1047 REWORK AREAS IAW CRJ 900 SRM 53-61-23-201-001-A01 STEP 6.B.3. NO INDICATIONS NOTED AT THIS TIME. APPLY PROTECTIVE TREATMENT AND FINISH PAINT. RESTORED TO FINISH REWORKED AREA IAW CRJ 900 SRM TR 51-0068 A023. REQUIRE INSTALL 4EA SOLID RIVETS ON AFT BAGGAGE BAY DOOR SILL BETWEEN FS1000 AT FS1047 AT STGR 17L. INSTALLED 4 EA. RIVETS ON AFT BAGGAGE BAY DOOR SILL BETWEEN FS 1000 AND FS 1047 AT STR17L IAW CRJ 900 SRM 51-42-06-001-001-A01."
